# SDR FDEA201610273723

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 36,780 hours, 25,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WILL NOT ILLUMINATE.  RELAMPED L1 DOOR SLIDE LIGHT IAW AMM 25-66-00-5.  OPS CHECK GOOD.  A/C OK TO CONTINUE.
